MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Muscle Weakness/Atrophy (1967); Facial Paralysis (4585)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns neurostimulator and leads remain implanted and programmed for use.
 
Event or Problem Description
On (b)(6) 2022, the patient was taken to or for planned stereo-eeg electrode removal and placement of rns with active electrodes over the right lingual gyrus and right lateral occipital region.Inactive electrodes were placed in the right pulvinar nucleus of the thalamus and right mesial temporal area.A follow up ct was performed on (b)(6) 2022 and showed a 4x3 cm right frontal hemorrhage with minimal midline shift.The patient reported no acute complaints.Minimal weakness was observed in the left arm, and there was a left facial droop on physical exam.The patient was monitored clinically and had physical therapy.The symptoms improved and slowly resolved as the hematoma decreased in size.The patient was diagnosed with an intraparenchymal hematoma.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
6502382788
MDR Report Key16491723
Report Number3004426659-2023-00009
Device Sequence Number5798342
Product Code PFN
UDI-Device Identifier00855547005335
UDI-Public010085554700533517250608
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDL-330-10-K
Device Catalogue Number1007929
Device Lot Number32572-1-1-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 YR
Patient SexMale